# SDR 01082304

- Difficulty date: August 23, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N934LK
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59585801
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE LOOP IAI  LIGHT ILLUMINATED. DEFERRED IAW MEL 26-1-1, CONTROL NR M-934-155. CAT C, DUE 09/02/04. PLACARDS INSTALLED M PROCEDURES C/W.
